Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
188 Doctors are Online

Have HCV. Did therapy twice with no effect. Alternate solution?

Hello I am from Pakistan. I am suffering with hcv . And two time I use therapy but stii I have this virus. Last time I use Pegasus injection with a tablet and in the mid of treatment my pcr become negative but still I complete the injection as per doctor suggestion. But after three month of completion of my course when I test pcr again it become positive again. I am worry because my doctor said we have not more better treatment for you. I already gave you best treatment but your virus can t b control with this treatment so you have to wait till any new invention come. I dnt know what I do I am losing my weight day by day every time feel weekness. Every time I tired and dnt want do my work. Can any one help us please what treatment is possible if anywhere in the world
Asked On : Thu, 21 Mar 2013
Answers:  1 Views:  28
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics
Internal Medicine Specialist 's  Response

Your treating doctor is right and he has given best treatment available.

Pegasus is the pegylated alfa 2a interferon injection. Standard treatment available for HCV is pegylated interferon and ribavirin therapy either alone or in combination.If sinle therapy with interferon does not help then combination with ribavirin can used.

After starting on combination therapy if there is no virological improvement in 2-3 months then further chances of improvement are less.

Severity of HCV infection depends upon serological type of virus also. Serotypes 1 has better response than 2 and 3.

Liver transplantation is the next option for you but still there are chances of recurrence in some patients.

Your doctor can guide better regarding this option.

Hope you have satisfied with the answer.If more queries,you can write to us.

Wish you better health.

Answered: Thu, 21 Mar 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor